# SDR AUS20040131

- Difficulty date: February 25, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 4529101060001
- Condition: Fractured
- Location: Hydraulic System
- Part time: 2,178 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PRESSURE LINE LOCATED IN RT ENGINE PYLON AREA FRACTURED AND LEAKING IN AREA OF RINGLOK SWAGE ON UPPER END OF THE LINE.
